# SDR AALA20121014001

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 3,724 hours, 1,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PHL - CREW REPORTED LANDING GEAR WOULD NOT RETRACT WHEN HANDLE IS SELECTED UP.  AFTER RESETTING MANUAL GEAR EXTENSION DOOR, GEAR OPERATED NORMAL.  EMERGENCY DECLARED FLIGHT RETURNED PHL LANDED WITHOUT INCIDENT.  INSPECTED DOOR LATCHES AND FOUND SERVICEABLE.  CLEANED DOOR SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
